# SDR ABXA9900783

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffner
- Part number: 995815958
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 PYLON INTERIOR WEB STIFFENER BETWEEN 8TH AND 13TH DUCT CRACKED AT END.  REPLACED STIFFENER IAW DC9 SRM 54-10-0.
